# SDR SWAA2024060384930

- Difficulty date: May 11, 2024
- Submitted: June 3, 2024
- Operation: Air carrier
- Aircraft: N8693A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36921
- Aircraft time: 26,036 hours, 12,784 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Fuel Panel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUELING STATION PANEL AT 621GB HAS SURFACE CORROSION.<[01] REMOVED AND REPLACED FUELING PANEL PER SOPM 20-50-01 AND MM 28-41-61;[02] VERIFIED. REMOVED AND REPLACED FUELING PANEL PER SOPM 20-50-01 AND MM 28-41-61;[03] WING REFUELING PANEL INDICATORS AND LIGHTS OPS CHECKED GOOD PER MM 28-21-00;[04] C/W STEP#1.
